# SDR ASAA2023050643140

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 37,598 hours, 11,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERG LIGHT DIM. GROUNDED - YES. REPLACED R1 DOOR BATT PACK PWR SUPPLY ASSY, OPS NML REF B737-900 AMM 31-51-06-960-806.
